Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8304
Title: Contra continuity on weak structure spaces
Authors: Al-Omari, Ahmad
Keywords: weak structurecontra continuitycontra (M,w)-continuity
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Ahmad Al-Omari, "Contra continuity on weak structure spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 423–437.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
We introduce some contra continuous functions in weak structure spaces
such as contra (M,w)-continuous functions, contra (alpha(m),w)-continuous
functions, contra (sigma(m),w)-continuous functions, contra
(pi(m),w)-continuous functions and contra (beta(m),w)-continuous
functions. We investigate their characterization and relationships
among such functions.
Type: Article
URI: http://hdl.handle.net/10077/8304
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
AlOmari_RIMUT44.pdf225.83 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

645
checked on Apr 1, 2020

Download(s) 50

398
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.